Fujitsu Lifebook P727 laptop review
just like me when i take them i have these problems when i have taken statins
Perhaps a point to consider, is if you are prescribed satins, and you have side effects (possible with any drugs or medication), then get this sorted out, because there might be an easy solution. Taking any long term drug could also have side-effects, and again, there is a good chance that you body will soon give warning signs of any problems.
So what is the solution, some might say an herbal remedy, others might have different ideas. But at the end of the day, you are not being forced into anything, and you have the deciding factor for your destiny.
I was put on statins, and it soon brought my 'fatty' levels down to a safe margin. My eating lifestyle is one of which I consider sensible, and it hasn't done me much harm over the years I have lived. So I can possibly assume that its more of a age,wear and tear thing with me nowadays?.
The main question I would consider, is what is the best replacement, because all the so called expert's (and this includes both medical and the general public) don't seem to have the true answer to this question?.
I was prescribed them a few years ago but stopped taking them after about 3 months as my legs started to feel 80 years older than the rest of me.
I've now got my cholesterol under control by altering my diet. Pill popping while maintaining an unhealthy diet isn't the way to go in my mind.
I have been taking 10mg of Lipitor (Atorvastatin) for ten years now! It was prescribed for me because of a family history of heart disease and high cholesterol.
I can honestly say it has caused me no problems whatsoever in the time I have been taking it. My serum cholesterol level was 4 at the last time of taking it, I have regular tests each year for cholesterol blood pressure and liver function and I am in good shape!
As with all drugs there can be side effects for some people, but for me there have been none!
My GP suggested I should start taking them (at risk because of age) but was quite understanding when I declined because of the possible side effects. No pressure at all.
When my doctor told me I had high blood pressure and high cholesterol I asked if I could try to control it by dietindtead of drugs.
He agreed to let me try.
Three weeks later I had a heart attack.
I have been taking statins ever since (9 years) with no side effects.
I have no doubt they are helping to keep me alive.
"I'd read a lot about them and thought they were just part of a sophisticated scam by the drug companies to increase sales of their products."
Arguably one of the most ridiculous things I've read for a long time.
When I receive expert advice, whether on health or a new laptop, I weigh it up and consider it. I don't reject it out of hand.
If you are having side effects, ask your GP to try a different type. There are many types and you may need to try a few before you find one that suits you.
I have been taking them for years and don't think I have any side effects but who knows whether the aches and pains I get are due to them or just old age. All I know is that they keep my Cholesterol reading down. 3.6 at the last test.
As to the cost, I think they said on the TV yesterday that they cost 16p for a months supply. Hardly a cash cow.
...I heard 16 quid for a years supply ...I take one a day (at night) it's called simvastatin.
This thread is now locked and can not be replied to.